# SDR FDEA201901150134

- Difficulty date: January 15, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,259 hours, 23,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N852217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB LOCATED BETWEEN BS 1360 AND 1380 STRINGER 27R HAS CORROSION. AFT CARGO COMPARTMENT WEB STA 1360-1380 - STR 27R HAS COROSION. FOUND CORROSION 100% OUT OF LIMITS IAW SRM 53-60-04-1A AND 53-00-04-1A FIG 1 DETAIL II, FABRICATED, LOCATED AND DRILLED NEW INTERCOSTAL WEB DIM 191\4" X 41\2 IAW DRWG # 146N8522 REV E TREATED AND PRIMED, TOP COATED SRM 51-20-01-0G AND MM 51-21-00-07 PART MARKED WEB P\N FX 146N8522-14 PER GMM 07-0-1001.
